# SDR ASAA2016052716964

- Difficulty date: May 27, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,343 hours, 9,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT TRANSITION PANEL CRACKED FROM BS 727F TO 767.  ACFT GROUNDED. R & R RT TRANSITION PANEL FROM BS 727F TO 767 IAW SRM 53-00-53-2R-6.
